# SDR FDEA202305020797

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 88,272 hours, 18,544 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7086773
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

HYD 2 OFF FOLLOWED BY HYD 2 FAIL AND QUANTITY ZERO  AT CRUISE. COMPLIED WITH QRH PROCEDURES.  FOUND #2 ENGINE HYDRAULIC MANIFOLD PRESSURE LINE CRACKED. REMOVED AND REPLACED REF. AMM 20-40-01-20-0 AND 29-12-30-2-1. LEAK CHECK GOOD. OTHER MX PERFORMED ON WRI 29-11-7377.
